# SDR BAQA088915

- Difficulty date: September 10, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N300CP
- Make and model: Bolkms BK117A1
- Aircraft serial: 7249
- Aircraft time: 2,751 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017926
- Part serial: 3333
- Condition: Damaged
- Location: Attitude
- Part time: 893 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR WILL NOT CAGE.  PARTS LOOSE INSIDE.  MOTOR NOISY.  REPLACED WITH SERVICEABLE UNIT.
